# SDR FDEA201206072120

- Difficulty date: June 7, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R UPPER SURFACE BETWEEN SCALLOPS CORRODED 2 EA AREAS BET, FR 38.2 AND FR.40 MEASURED 6 SQ".  REMOVED LEVEL 1 CORROSION ON SEAT TRACK 3R (AREA 1)BET 38.2 AND FR  40 IAW SRM 51-74-10, PG 205.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PG 103.  R & R SEAT TRACK 3R BET FR 38.2 AND FR 40 IAW SRM 51-40-21, PARA 5 & 7 AND IAW SRM 51-49-00, PARA 3.
